# SDR 2002FA0001111

- Difficulty date: September 25, 2002
- Submitted: September 25, 2002
- Operation: General aviation
- Aircraft: N929R
- Make and model: Cirrus SR22
- Aircraft serial: 0133
- Aircraft time: 141 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Grommet
- Part number: 10209001
- Condition: Deformed
- Location: Mlg
- Part time: 141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND BOTH MAIN GEAR LEG ATTACH BRACKET GROMMETS SEVERELY CRACKED AROUND FLANGES AND DISTORTED. HAVE FOUND SIMILAR CONDITION ON SEVERAL CIRRUS SR20 AND SR22 AIRCRAFT WITH TOTAL TIME IN SERVICE AS LOW AS 105 HOURS. TOTAL FAILURE OF THE GROMMET WILL RESULT IN DAMAGE TO THE LAMINATED MAIN GEAR LEG THAT WILL RENDER IT UNSERVICEABLE. SUGGEST CLOSE ATTENTION TO THESE PARTS DURING SCHEDULED INSPECTIONS AND AFTER HARD LANDINGS.
